# SDR DXTA2025032502788

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 15,592 hours, 11,935 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HIGH VIBE IN YOKE AND PEDALS STARTING AT 250KTS. INCREASED INTENSITY AS SPEED INCREASED. CHECKED ELEVATOR AFT CONTROL CABLE TENSIONS, TENSIONS WERE WITHIN LIMITS IAW MM 27-31-00.  CHECKED RUDDER CABLE TENSIONS, ALL TENSIONS WERE WITHIN LIMIT IAW MM 27-20-00.  CHECKED LT & RT AILERON WING TENSIONS, TENSIONS WERE NOT WITHIN LIMITS, IAW MM 27-10-00,  COMPLIED WITH AILERON TRIM TAB FREE PLAY CHECK. FREE PLAY WITHIN LIMITS IAW MM 27-10-00.  COMPLIED WITH ELEVATOR TRIM TAB FREE PLAY CHECK. FREE PLAY WITHIN LIMITS IAW MM 27-10-00.  COMPLIED WITH RUDDER TRIM TAB FREE PLAY CHECK. FREE PLAY WITHIN LIMITS IAW MM 27-10-00.  VERIFIED TRIM TAB FREE PLAY CHECKS.  RETRACTED GEAR VERIFIED DOORS SIT FLUSH TO BOTTOM OF WING & HAVE PRELOAD IAW MM 32-10-00.  ADJUSTED ELEVATOR CONTROL CABLES & ELEVATOR SERVO CABLES TENSIONS TO UPPER END OF TENSION CHART IAW MM 27-31-00 & 27-31-03.   WHILE INSPECTING ELEVATOR FUSELAGE CABLES, FOUND ELEVATOR TRIM CABLES AFT OF THE TRIM MOTOR HAVE TENSIONS LOW.  VERIFIED ELEVATOR CONTROL CABLES AND ELEVATOR SERVO CABLES TENSIONS.
